# SDR SWAA2012122710916

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 5,781 hours, 3,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OVERWING EXIT EMERGENCY FLOOR STRIP LIGHT IS OUT.  RELAMPED PER AMM.
